A priori bounds for periodic solutions of a delay Rayleigh equation with damping

Authors

  • Gen-Qiang Wang
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.321

Abstract

A priori bounds are established for periodic solutions of a Rayleigh equation with delay and damping. Such bounds are useful since existence theorems for periodic solutions can then be obtained by means of Mawhin's continuation theorem.

Author Biographies

Gen-Qiang Wang

Department of Computer Science, Guangdong Polytechnical Normal University, Guangzhou, Guangdong 510665, P. R. China.

Sui Sun Cheng

Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043, R.O.C.

Published

2003-09-30

How to Cite

Wang, G.-Q., & Cheng, S. S. (2003). A priori bounds for periodic solutions of a delay Rayleigh equation with damping. Tamkang Journal of Mathematics, 34(3), 293-298. https://doi.org/10.5556/j.tkjm.34.2003.321

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>